[Intraoperative anaphylaxis caused by latex surgical gloves].
Аннотация
A 17-year-old male encountered anaphylaxis caused by latex surgical gloves during emergency surgery under general anesthesia. He had undergone multiple surgical procedures, bladder catheterization and was suffering from atopic dermatitis. The patient developed bronchospasm and circulatory collapse 20 minutes after the start of surgery. Administration of dopamine, aminophylline and methylprednisolone helped to normalize airway pressure and blood pressure. Latex allergy occurs in persons considered at high risk including patient with spina bifida, urogenital abnormalities, atopic dermatitis, health care workers and rubber industry workers. These persons may develop hypersensitivity to latex products. If patients who are suspected to be latex allergy undergo surgical procedures, anesthesiologist should check past history and sensitivity to rubber in detail. In patients known to be allergic to latex, we must avoid latex products, such as surgical gloves, or anesthetic and surgical equipments.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.